MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. URETERO-RENO FIBERSCOPE

AIZU OLYMPUS CO., LTD. URETERO-RENO FIBERSCOPE
Model Number URF-P6
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, it is likely the following led to the malfunction: cause traced to failure of the adhesive.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The customer returned the uretero-reno fiberscope to the service center for a separate issue.During the device analysis, the service repair technician indicates that the bending section cover glue is chipped.There was no patient involvement.

Brand Name
URETERO-RENO FIBERSCOPE
Common Device Name
URETERO-RENO FIBERSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25635369
Report Number9610595-2026-52106
Device Sequence Number9837323
Product Code FGB
UDI-Device Identifier04953170340802
UDI-Public04953170340802
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172298
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberURF-P6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown